NUMERICAL SOLUTIONS OF NONAUTONOMOUS STOCHASTIC DELAY DIFFERENTIAL EQUATIONS BY DISCONTINUOUS GALERKIN METHODS

Xinjie Dai, Aiguo Xiao

Journal of Computational Mathematics ›› 2019, Vol. 37 ›› Issue (3) : 419-436.

PDF(218 KB)
PDF(218 KB)
Journal of Computational Mathematics ›› 2019, Vol. 37 ›› Issue (3) : 419-436. DOI: 10.4208/jcm.1806-m2017-0296

NUMERICAL SOLUTIONS OF NONAUTONOMOUS STOCHASTIC DELAY DIFFERENTIAL EQUATIONS BY DISCONTINUOUS GALERKIN METHODS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2019, 37(3): 419-436 https://doi.org/10.4208/jcm.1806-m2017-0296

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(218 KB)

Accesses

Citation

Detail

Sections
Recommended

/